# SDR CA190702013

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: C07500031007
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - ETOPS - R/H GEN INOP  GEN INOP (GATE RETURN) O PREVIOUS RESET, NO FIX O AS PER EFIM, CHECKED CONNECTOR AT #2 GCU O RE-START CARRIED OUT WITH GEN FAULT WITH DISCONNECT LIGHT O FAULT CODE LEADS TO GCU INTERNAL FAULT (NO CODE SUPPLIED) O REPLACED RH GCU, AND FAULT CLEARED O PN C07500031-007, SN OFF 00324, SN ON 00060 (TC# 20190702013)
